# SDR SWAA022138

- Difficulty date: September 13, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 17,647 hours, 14,883 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: MS252531
- Condition: Faulty
- Location: Tail Comp
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, DURING TAKEOFF, WARNING HORN SOUNDED.  REMOVED AND REPLACED STABILIZER TAKEOFF WARNING LIMIT SWITCH AND R274 RELAY PER MM.
